# SDR 96ZZZM492

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: 'S' Duct Skin
- Condition: Corroded
- Location: Nr 2 Eng
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE 'S' DUCT INNER SKIN BULGED RIVET PULLED THROUGH 50 INCHES AFT OF SECOND ROW OF VORTEX GEN'S 6 O'CLOCK POSITION.  CUT DAMAGED AREA 2 INCH BY 2 INCH PER SRM 54-10-3.  INSTALLED CENTER ENGINE INTAKE DUCT SKIN DOUBLE REPAIR PER SRM 54-10-3 FIG 10 SHEET 3 12 INCH BY 5 INCH .050 7075-T6 LOT NR 179521 PO NR 93110717.
